# SDR 2005FA0001322

- Difficulty date: September 1, 2005
- Submitted: September 26, 2005
- Operation: General aviation
- Aircraft: N4145A
- Make and model: Piper PA-28-181
- Aircraft serial: 2843150
- Engine: Lyc O360*
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: M3548
- Condition: Cracked
- Location: Magneto
- Component: Magneto
- Component part number: 4370
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE 500 HR INSPECTION, THE ROTOR SHAFT WAS FOUND CRACKED AT THE BOTTOM OF THE CAM SLOT.  THE CAUSE IS UNKNOWN.  THIS IS THE THIRD SUCH DEFECT FOUND IN THIS SERIES OF MAGNETOS IN A YEAR.  (K)
